# SDR ASOA201000543

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 20,907 hours, 17,877 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW ILLUMINATED. REMAINED ON 10 TO 15 MIN. AND THEN EXTINGUISHED.  (EMERGENCY DECLARED) (CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM) R & R LRD CARGO FIRE BOTTLE IAW AMM 26-25-01. OPS CHK GOOD. (CLOSED)
